MAUDE Adverse Event Report: MEDIVATORS INC. MINNCARE HD; MINNCARE DISINFECTANT

MEDIVATORS INC. MINNCARE HD; MINNCARE DISINFECTANT
Model Number 3029764
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Aspiration/Inhalation (1725)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Through follow-up with user facility personnel, it was discovered that the bottles subject of the reported event were cracked and may have been dropped.Additionally, it was discovered that the bottles expired in august 2024 and that user facility personnel were wearing surgical masks while cleaning up the spill.The minncare hd disinfectant sds states, "in case of insufficient ventilation, wear suitable respiratory equipment.Respirator selection must be based on known or anticipated exposure levels, the hazards of the product and the safe working limits of the selected respirator." the sds further states, "keep only in original container.Use only outdoors or in a well-ventilated area.Do not breathe dusts or mists.Store in a well-ventilated place.Keep container tightly closed.Store locked up.Dispose of contents/container in accordance with local/regional/national/international regulations." steris offered in-service training on the proper handling and storage of minncare hd disinfectant, however the user facility declined.A 2-year complaint review indicates this to be an isolated event.No additional issues have been reported.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.
 
Event or Problem Description
The user facility reported via chemtrec report that five employees experienced inhalation/irritation effects while cleaning up disinfectant that had leaked from two bottles of minncare hd disinfectant inside a closet.The employees did not seek medical treatment.

Brand Name
MINNCARE HD
Common Device Name
MINNCARE DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key22923458
Report Number2150060-2025-00027
Device Sequence Number21102143
Product Code NIH
UDI-Device Identifier00724995223298
UDI-Public(01)00724995223298
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K133724
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3029764
Device Catalogue Number3029764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown